BP is not coming under control, medicine prescribed by doctor are Eslo At and Arkamin twice daily . Still bp is 160/110.These medicines make him very weak left with no energy. Arkamin was prescribed thrice daily but he could not go for work no energy left so asked the doctor and did it twice in a day .
Like the answers? Chat privately with the doctor of your choice
It happens , once the BP is controlled, person. Feels weak due to decrease in blood pressure..
Nothing to worry much, just keep checking your BP and have diet rich in fruits and salads. Should be fine soon in few days
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.